Third treatment attempt at h. pylori eradication

The cure of Hp usually requires antibiotics. Other things have been tried and have a weaker effect.

Moderators: Toni, barjammar, luci2010

Post Reply
Joanna Panopoulos
Genuine user
Posts: 4
Joined: Tue Mar 06, 2012 5:02 pm

Third treatment attempt at h. pylori eradication

Post by Joanna Panopoulos » Wed Dec 26, 2012 2:57 pm

Dear Dr. Marshall,
Today I began a new round of antibiotic treatment for my persistent h. pylori infection (two previous unsuccessful therapy attempts due to antibiotic resistance) based on an antibiotic sensitivity. I am currently taking omeprazole in combination with doxycycline and metronidazole for ten days, followed by twenty days of omeprazole therapy. I am tolerating omeprazole and doxycycline, however, metronidazole is causing me dizziness all throughout the day. Is there something that can be done to minimize this side effect? Is this a side effect which will resolve as I continue taking the medication or should I discontinue the medication? I am a busy mother of four and I need to be totally alert while taking any medication. What should I do? Joanna Panopoulos

Post Reply

Return to “Treatment for Helicobacter”